# SDR SWAA2021040234354

- Difficulty date: December 5, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 46,518 hours, 27,739 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANELS 241AF; 241BF; 242AF; AND 242BF UNDERSIDE FOAM TAPE DETERIORATED / REMOVED AND REPLACED FOAM TAPE DETERIORATED AT CABIN FLOOR PANELS 241AF;241BF; 242AF; AND 242BF IN REF B737-700 AMM 53-21-00-400-801
